# SDR NSVA2010231

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 5,846 hours, 5,667 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND.  CREW PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE.  LANDED WITHOUT INCIDENT.  WAITED ON TAXIWAY TO PIN GEAR THEN TAXIED TO THE GATE ON ITS OWN POWER.  REPLACED SELECTOR VALVE.  WAITING ON WX TO CLEAR TO FERRY TO ALB FOR GEAR SWINGS OR MOVE EQUIPMENT TO EWR TO DO SWINGS THERE.
